Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
121 Doctors are Online

Strange smell, taste sensations, dry mouth. ENT, sinus x-rays negative, MRI normal. Cause of symptoms?

I feel like I have sinus drainage, acc by strange smell and taste sensations but thorough exam by Ent and sinus X-rays negative. Did brain MRI no acute infarction , hemmorrhage, or mass. Minimal focal areas of T2 prolongation in the bifrontal white matter . No other symptoms but these sensations worsen if I bend over or turn my head quickly. Have been referred to neurologist. Any insight? Oh, also very dry mouth. 58yr female.
Asked On : Sun, 4 Nov 2012
Answers:  1 Views:  64
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Cardiologist 's  Response
Hi friend
Welcome to Health Care Magic

This type of situation has been described in Psychiatric features or lesion of frontal lobe of the brain.
A neurological consultation is the next step.
If negative, Psychiatric assessment and assistance may help

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Sun, 4 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor